Alert archive / Maine / Wind Advisories in 2009

Wind Advisory 3, NWS Gray, ME

November 28, 20098 counties in New Hampshire; 11 counties in Maine

NWS Gray, ME issued this wind advisory at Nov 28, 2009, 2:37 AM EST for 8 counties in New Hampshire; 11 counties in Maine. It took effect at Nov 28, 2009, 7:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2009, 2:37 AM EST (07:37 UTC)
In effect from
Nov 28, 2009, 7:00 AM EST
Expired
Nov 28, 2009, 5:50 PM EST
In force
11 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2009-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2009-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KGYX 280737
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
237 AM EST SAT NOV 28 2009

...STRONG GUSTY WINDS EXPECTED TODAY...

.A DEPARTING STRONG COASTAL STORM WILL PRODUCE STRONG GUSTY
NORTHWEST WINDS IN ITS WAKE TODAY ACROSS NEW HAMPSHIRE AND WESTERN
AND SOUTHERN MAINE. SOME WIND GUSTS OF OVER 35 MPH CAN BE
EXPECTED.

MEZ007>009-012>014-018>028-NHZ001>010-013-014-281745-
/O.NEW.KGYX.WI.Y.0003.091128T1200Z-091129T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
237 AM EST SAT NOV 28 2009

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS
EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS71 KGYX 281442
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
942 AM EST SAT NOV 28 2009


MEZ007>009-012>014-018>028-NHZ001>010-013-014-290000-
/O.CON.KGYX.WI.Y.0003.000000T0000Z-091129T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
942 AM EST SAT NOV 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

STRONG AND GUSTY NORTHWEST WINDS IN THE WAKE OF DEEP LOW PRESSURE
OVER THE CANADIAN MARITIMES WILL PRODUCE WIND GUSTS OF 40 TO 50 MPH
TODAY. WINDS THIS STRONG  WILL BRING A FEW TREES AND LARGE LIMBS
DOWN...AND WILL ALSO CAUSE SCATTERED POWER OUTAGES. THE WINDS WILL
BEGIN TO SUBSIDE LATE THIS AFTERNOON INTO EARLY EVENING.

WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KGYX 282024
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
324 PM EST SAT NOV 28 2009

MEZ007>009-012>014-018>028-NHZ001>010-013-014-290000-
/O.CON.KGYX.WI.Y.0003.000000T0000Z-091129T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
324 PM EST SAT NOV 28 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE UNTIL SHORTLY AFTER
SUNSET...AND THEN BEGIN TO DIMINISH. WINDS WILL CONTINUE TO GUST
AS HIGH AS 45 MPH FOR THE NEXT FEW HOURS. WINDS THIS STRONG WILL
BRING A FEW TREES AND LARGE LIMBS DOWN...AND WILL ALSO CAUSE
SCATTERED POWER OUTAGES.

WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KGYX 282250
NPWGYX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
550 PM EST SAT NOV 28 2009


MEZ007>009-012>014-018>028-NHZ001>010-013-014-290000-
/O.CAN.KGYX.WI.Y.0003.000000T0000Z-091129T0000Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
550 PM EST SAT NOV 28 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE STEADILY DIMINISHED THE PAST SEVERAL HOURS AND THE WIND
ADVISORY HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Nov 27, 4:22 PM EST, 10 hours 15 minutes earlier.

Area forecast discussion, Nov 27, 4:22 PM EST, 10 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
422 PM EST FRI NOV 27 2009

.SYNOPSIS...
RAPIDLY DEVELOPING LOW PRESSURE OFF CAPE COD WILL MOVE NORTH INTO
THE GULF OF MAINE TONIGHT. THE LOW WILL THEN MOVE INTO THE
MARITIMES SATURDAY. WEAK HIGH PRESSURE WILL BUILD OVER THE AREA
SUNDAY. A COLD FRONT WILL APPROACH THE AREA SUNDAY NIGHT AND MOVE
THROUGH MONDAY AFTERNOON. WEAK HIGH PRESSURE WILL BUILD IN TUESDAY
WITH ANOTHER COASTAL STORM AFFECTING THE NORTHEAST ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
DEVELOPING COASTAL LOW PRESSURE SYSTEM WILL PUSH NORTHWARD INTO
THE GULF OF MAINE TONIGHT. SOME LOCATIONS HAVE ALREADY SEEN
UPWARDS OF ONE INCH PRECIPITATION AND AS THE SYSTEM PROGRESSES OFF
TO THE NORTH AND EAST...SOME COASTAL AND UPSLOPE LOCATIONS MAY
SEE ANOTHER 1-1.5 INCHES...ABOVE GUIDANCE AS MENTIONED IN
PREVIOUS DISCUSSION. WENT WITH MET/MAV BLEND OF TEMPS.

EXTREME NORTHERN LOCATIONS HAVE SEEN RAIN/SNOW MIX FOR THE LAST 3-4
HOURS WITH RECENT REPORTS OF ALL SNOW NEAR RANDOPLH IN COOS
COUNTY. IN HIGHER ELEVATIONS EXPECT RAIN OR RAIN/SNOW MIX TO
CHANGE OVER TO ALL SNOW AS TEMPS DROP IN MOUNTAINOUS LOCATIONS OF
MAINE AND NEW HAMPSHIRE. MAY SEE ACCUMULATIONS UP TO ONE INCH IN
SOUTHERN OXFORD, SOUTHERN FRANKLIN, SOUTHERN GRAFTON, AND SULLIVAN
COUNTIES TONIGHT. STORM TOTAL SNOWFALL REMAINS AT WINTER WEATHER
ADVISORY.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
RAIN WILL CONTINUE THROUGH MIDDAY SATURDAY ACROSS THE REGION.
OVERNIGHT SNOW WILL BEGIN TO MIX WITH RAIN NEAR DAYBREAK AND MAY
CHANGE OVER TO ALL SNOW BEFORE THE COASTAL LOW EXITS OUR REGION.
HIGHER ELEVATIONS WILL SEE SNOW PERSIST THROUGH MIDDAY AS
NORTHWEST FLOW SETS UP ACROSS NORTHERN MOUNTAINS OF MAINE AND NEW
HAMPSHIRE. STRONG GRADIENT WILL SETUP DURING SATURDAY WITH WINDS
GUSTING UP TO 35 MPH. AROUND MIDDAY CONDITIONS WILL IMPROVE FROM
WEST TO EAST AS HIGH PRESSURE BEGINS TO BUILD IN BEHIND THE
EXITING LOW.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
WINDS LOOK TO FINALLY START TO DIMINISH OVERNIGHT SAT...AS WILL
THE UPSLOPE IN THE MTNS....AS SFC RIDGING PUSHES IN FROM THE
SOUTH. SFC RIDGE SHOULD HOLD ON SUNDAY FOR A NICE MAINLY SUNNY
DAY...THEN ON SUNDAY A PROGRESSIVE 500MB TROUGH APPROACHES FROM
THE WEST. THIS SYSTEM WILL HAVE A WEAK SFC REFLECTION THAT WILL
TRACK JUST N OF THE CWA...WITH TRAILING COLD FRONT MOVING ACROSS
THE CWA ON MON. ATTM...LOOKS TO BE A MAINLY A FRONTAL PASSAGE...SO
QPF EXPECTED TO BE LIGHT.

HIGH PRES BUILDS IN FOR TUE AND WED...WITH A COASTAL LOW ON TAP
FOR LATE IN THE WEEK. MODELS STILL DIFFER ON TRACKS...AND P-TYPE
AND QPF REMAIN QUITE UNCERTAIN.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH TONIGHT/...IFR TO LIFR CONDS EXPECTED IN RAIN
THIS EVENING AND TONIGHT. KLEB MAY SEE A CHANGEOVER TO SNOW
SOMETIME IN THE EVENING AS COLDER AIR WORKS FROM W-E OVERNIGHT. AS
LOW EXITS THE NEW ENGLAND LATE IN THE DAY ON SATURDAY CONDITIONS
WILL IMPROVE BACK TO MVFR/VFR. GUST NW WINDS...WITH GUSTS AS HIGH
AS 40 MPH CAN BE EXPECTED DURING THE DAY SAT.

LONG TERM...WINDS WILL DIMINISH SAT EVE...WITH VFR EXPECTED INTO
SUN NIGHT. NEXT CHC FOR FLIGHT RESTRICTIONS WILL BE MONDAY AS A
COLD FRONT MOVES THROUGH.

&&

.MARINE...
SHORT TERM /TONIGHT AND SATURDAY/...COASTAL DEVELOPING LOW PRESSURE
WILL MOVE NORTH THROUGH THE GULF OF MAINE TONIGHT. GUSTY WINDS
UPWARDS OF 35 TO 40 KNOTS WILL CONTINUE TONIGHT THROUGH
TOMORROW...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE BAYS
WHILE GALE WARNING REMAINS IN EFFECT FOR OUTER WATERS THROUGH 8
PM.

LONG TERM...GALES EXPECTED TO DIMINISH AFTER SUNSET ON SAT...BUT
WILL LKLY REMAIN AT SCA LEVELS THRU THE NIGHT. THINGS QUIET DOWN
FOR A BIT...BUT MAY RETURN SCA CONDS AGAIN LATE MON...AS WINDS
INCREASE BEHIND A COLD FRONT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
     SATURDAY FOR MEZ007>009.
NH...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST
     SATURDAY FOR NHZ001>003.
     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 AM EST
     SATURDAY FOR NHZ005-007.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EST SATURDAY FOR ANZ151-153.
     GALE WARNING UNTIL 8 PM EST SATURDAY FOR ANZ150-152-154.

&&

SYNOPSIS...CEMPA/GLENN
NEAR TERM...GLENN
SHORT TERM...GLENN
LONG TERM...CEMPA
AVIATION...CEMPA/GLENN
MARINE...CEMPA/GLENN
Hazardous weather outlook, Nov 27, 4:08 PM EST, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
408 PM EST FRI NOV 27 2009

MEZ007>009-NHZ001>003-281100-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
408 PM EST FRI NOV 27 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

SNOW WILL CONTINUE TO ACCUMULATE SATURDAY...WITH THE HEAVIER SNOW
ENDING BY MIDDAY.

GUSTY NORTHWEST WINDS OF 35-40 MPH ARE EXPECTED SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ005-007-281100-
SOUTHERN GRAFTON-SULLIVAN-
408 PM EST FRI NOV 27 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GUSTY NORTHWEST WINDS OF 35-40 MPH ARE EXPECTED SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-018>028-NHZ004-006-008>010-013-014-281100-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN CARROLL-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
408 PM EST FRI NOV 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THIS AFTERNOON AND
TONIGHT. THIS MAY CAUSE LOCALIZED URBAN AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GUSTY NORTHWEST WINDS OF 35-40 MPH ARE EXPECTED SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-281100-
PENOBSCOT BAY-CASCO BAY-
408 PM EST FRI NOV 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-281100-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
408 PM EST FRI NOV 27 2009

...GALE WARNING IN EFFECT UNTIL 8 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Maine, 2009Wind Advisories in New Hampshire, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.